# SDR CA961112003

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7520 · Engine Cooling System
- Part: Fan Wheel
- Part number: D1742LOT4A
- Condition: Misalignment
- Location: Cooling Fan
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WITNESS MARKS MISALIGNED ON COOLING FAN.
